# SDR HEEA075561

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- Aircraft time: 13,312 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300109
- Part serial: A913
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 11,544 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE EXCESSIVELY HEAVY AND CANNOT GET TO 80 PERCENT ROTOR RPM.
